been taking TriNessa since July. I take it everyday. My problem is that I am on the 3rd week and i have my period. Is this normal? What should I do?
Can anyone help me Please?
Breakthrough bleeding like this is quite normal. Just keep on taking the pills as they come in the pack no matter what your body is doing. When you get to the placebo pills, you may or may not have a period since you bled early-either way is fine. It is just your body adjusting to the hormones and will regulate out in time. Just keep taking your pills with no misses. If you miss a pill or two you may also get breakthrough bleeding and if you take antibiotics, you may get breakthrough bleeding but in these events, you will want to use back up for seven days. If this bleed is just spontaneous and you have been taking your pills without fail, then no worries, it is just your body adjusting.
I've been on trinessa for 5 months. I had that problem during the first month and called my doctor, but they said it was normal and would stop, which it did. During the first two months I also had some brown discharge. I know it's gross, but it's normal. If this happens to you, just wait it out and it should go away like it did for me.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take the birth control trinessa, and I only have 4 green pills left and haven't started my period?
Posted 26 Sep 2012 • 1 answer
Posted 17 Jul 2013 • 1 answer
Posted 22 Jan 2014 • 1 answer
Posted 26 Jul 2016 • 0 answers
Posted 12 Jan 2017 • 0 answers